Some combinatorial properties of discriminants in metric vector spaces

Dress A, Havel TF (1986)
Advances in Mathematics 62(3): 285-312.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Havel, Timothy F.
Erscheinungsjahr
1986
Zeitschriftentitel
Advances in Mathematics
Band
62
Ausgabe
3
Seite(n)
285-312
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1656065

Zitieren

Dress A, Havel TF. Some combinatorial properties of discriminants in metric vector spaces. Advances in Mathematics. 1986;62(3):285-312.
Dress, A., & Havel, T. F. (1986). Some combinatorial properties of discriminants in metric vector spaces. Advances in Mathematics, 62(3), 285-312. https://doi.org/10.1016/0001-8708(86)90104-0
Dress, A., and Havel, T. F. (1986). Some combinatorial properties of discriminants in metric vector spaces. Advances in Mathematics 62, 285-312.
Dress, A., & Havel, T.F., 1986. Some combinatorial properties of discriminants in metric vector spaces. Advances in Mathematics, 62(3), p 285-312.
A. Dress and T.F. Havel, “Some combinatorial properties of discriminants in metric vector spaces”, Advances in Mathematics, vol. 62, 1986, pp. 285-312.
Dress, A., Havel, T.F.: Some combinatorial properties of discriminants in metric vector spaces. Advances in Mathematics. 62, 285-312 (1986).
Dress, Andreas, and Havel, Timothy F. “Some combinatorial properties of discriminants in metric vector spaces”. Advances in Mathematics 62.3 (1986): 285-312.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar